muscle-icon

PAIN KILLER SIDE AFFECTS

I am taking mobizox for my lower back pain. I am taking for the past one week. My pain is still there . I took Xray, doctor said my phisiotherapy and tablet pain will get reduced. Now I want to know that having g mobizox will have side affects in future.??  Shall I take the tablets or will go only for Phisiotherapy? ?
views-icons 44 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vinod Kumar A.C
Orthopedist 18 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Majority of pain killers are toxic to live and renal(Kidney), but if you take for five to six days not a problem, you are not supposed to take regular, you better go for physiotherapy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO